Alert archive / Massachusetts / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 79, NWS Boston/Norton, MA

September 6, 2017Essex County, Massachusetts

NWS Boston/Norton, MA issued this severe thunderstorm warning at Sep 6, 2017, 11:46 AM EDT for Essex County, Massachusetts. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 6, 2017, 11:46 AM EDT (15:46 UTC)
Expired
Sep 6, 2017, 12:15 PM EDT
In force
29 min
Issued by
NWS Boston/Norton, MA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Essex County, MA

The radar

The Boston radar (KBOX), 95 km from the middle of the area, began a volume at 15:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 3.8 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2017-09-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 207 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2017-09-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
207 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
612 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

624 
WUUS51 KBOX 061546
SVRBOX
MAC009-061615-
/O.NEW.KBOX.SV.W.0079.170906T1546Z-170906T1615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Taunton MA
1146 AM EDT WED SEP 6 2017

The National Weather Service in Taunton has issued a

* Severe Thunderstorm Warning for...
  Northwestern Essex County in northeastern Massachusetts...

* Until 1215 PM EDT

* At 1146 AM EDT, a severe thunderstorm was located over Boxford, or
  near North Andover, moving northeast at 45 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to trees and power lines. 

* Locations impacted include...
  Lawrence, Haverhill, Methuen, Beverly, North Andover, Danvers,
  Newburyport, Amesbury, Ipswich, Salisbury, Georgetown, Boxford,
  Hamilton, Newbury, Groveland, Merrimac, Topsfield, Rowley, Wenham
  and West Newbury.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4286 7085 4287 7082 4283 7081 4281 7087
      4280 7083 4282 7082 4280 7081 4280 7078
      4269 7074 4257 7087 4274 7124 4274 7118
      4279 7118 4281 7116 4282 7113 4281 7107
      4286 7103 4289 7093
TIME...MOT...LOC 1546Z 219DEG 48KT 4269 7101 

HAIL...<.75IN
WIND...60MPH
 
$$

LEC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 6, 10:26 AM EDT, 1 hour 20 minutes earlier.

Area forecast discussion, Sep 6, 10:26 AM EDT, 1 hour 20 minutes before
Area Forecast Discussion
National Weather Service Taunton MA
1026 AM EDT Wed Sep 6 2017

.SYNOPSIS...
A slow moving cold front will push farther east today and tonight,
bringing showers and embedded thunderstorms with the threat for
localized flash flooding.  The cold front then moves offshore
Thursday, followed by drier and seasonably cool weather into the
weekend, then warming on Monday and Tuesday of next week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...

1025 am update...

***Localized flash flooding possible through Tonight with an
 isolated strong to severe thunderstorm or two***

Main issue at late morning was a complex of thunderstorms
entering RI. While radar sampling is not as good at the current
range, earlier velocity data had 50 knots below 1000 feet as it
moved across portions of Long Island. A severe thunderstorm
warning was issued for portions of RI for this complex. Will
need to continue to monitor how well this activity holds
together as it lifts northeast.

While widespread severe weather is not anticipated today, an
isolated strong to severe thunderstorm or two will remain
possible through the afternoon.  Despite limited heating,
impressive effective bulk shear of 50 knots coupled with MLCapes
approaching 1000 J/KG. Main threat will be localized strong to
damaging wind gusts.

Otherwise, main concern will be the potential for localized
flash flooding. Numerous bands of showers and embedded
thunderstorms will continue through the afternoon. This a result
strong forcing as pieces of shortwave energy lift north across
the area. Given Pwats 2+ standard deviations above normal
coupled with meridional flow/stationary boundary, expect
pockets of torrential rainfall with the stronger storms. The
flash flood watch continues for central/eastern MA and RI.
Localized 1 to 2 inch per hour rainfall amounts will be possible
with the strongest storms. This will bring the threat for
localized urban type flash flooding in the typically vulnerable
areas.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/...
Tonight...

Appears most impressive low level jet and moisture plume pushes
across the region 03z to 09z from south to north. The 00z ECMWF
advects PWATs up to 2.3 inches across southern New England
overnight. This combination of strong wind anomalies acting on
anomalous moisture plume along with strong frontal convergence. Thus
flash flood threat continues across RI and eastern MA into the
Worcester Hills. Threat exist westward into CT and western-central
MA, however bulk of the guidance including the 00z NCAR ensembles
simulate heaviest rainfall across RI and eastern MA.

Another warm and muggy night as most of the region remains in the
warm sector.

Thursday...

Any heavy rain showers/T-storms early Thu morning will be confined
to RI and eastern MA and will move offshore rapidly from west to
east as dry slot races eastward across the area. However some of
this early morning heavy rain could impact the morning commute.
Breaks of sunshine likely develop during the afternoon given rapidly
drying thru the column as negative K indices overspread the region.
Seasonably warm with highs in the 70s.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
Overview and model preferences...
Meridional pattern remains in place across the CONUS through
the end of the week, especially as lifting trof (which is
currently nearly 4 std deviations deeper than climatology)
shifts into the Maritimes in response to building ridge. The
ridge building likely somewhat due to interaction from Irma,
which yields a rather complex scenario, however am continuing to
note rather good synoptic agreement that the mean trof base
will be E of S New England, suggesting drier air from upstream
ridging will dominate sensible wx details in spite of the
cyclonic curvature to the flow. Beyond the weekend, after
influence from this trof has shifted E, agree with the previous
forecaster that a quick moving shortwave currently wrapped in
the Aleutian vortex will be the next to watch as it could
interact with the remnants of Irma. Given that there continues
to be at least moderate agreement through the weekend in the
synoptic pattern, will maintain the consensus blend.

Details...

Fri into Sat...
The combination of enhanced CAA and a little bit of trapped
moisture beneath a dry will allow two weak shortwaves, rotating
through the slowly lifting longwave trof across New England to
yield predominantly diurnally driven SHRA and cloud cover both
Fri and Sat. H5 temps drop to an average of -20C leading to SLIs
near 0, TT in the 50s and moderate mid-lvl lapse rates each
afternoon. POPs and skies will reflect this thinking, peaking
late afternoon each day. Far from a washout, just mainly a few
showers to dodge. H85 temps continue cooling, from around +5C on
Fri, to between +3C to +4C. Highs each day below normal. W
component to the flow will help, but Fri, low-mid 70s are likely
the warmest, while by Sat, highs will hold in the upper 60s to
low 70s. Afternoon dwpts, mainly upper 40s and low 50s suggest
these are the floor for overnight mins.

Sun and Mon...
Trof shifts E allowing less cyclonic flow and peak influence of
ridging along with 1015hPa high pres, mainly dry conditions
under dry soundings. H85 temps gradually warm as the high pres
crests then shifts E late Sun, averaging about +7C to about +9C
on Mon. Highs likely remain generally below normal as a result,
low 70s Sun followed by mid-upper 70s on Mon. Overnight lows
still comfortable given low dwpts in the upper 40s and low 50s.

Tue through Wed...
Complex scenario given interaction between the wave currently
wrapped up near the Aleutians, which is likely not being sampled
well, and Irma, which still has track errors yet to be
resolved. High pres remains in place initially, but if this wave
properly captures Irma's remnants, this could yield a similar
scenario to Harvey's remnants. Confidence low, especially with
timing or even if high pres could suppress any N motion. Stay
tuned for now.

&&

.AVIATION /14Z WEDNESDAY THROUGH SUNDAY/...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Thursday/...

Today...

Risk of showers and T-storms increase as the day progress with
greatest risk during the afternoon and night. Areas of IFR/MVFR
should dominate. A few strong storms are possible with brief
heavy downpours and gusty winds.

After 00z...

Scattered showers and T-storms in MVFR conditions. Some of the
rainfall will be intense.

Thursday...lingering MVFR conditions in early morning showers
gives way to afternoon VFR and light winds.

KBOS Terminal..Moderate confidence in TAF.

KBDL Terminal...Moderate confidence in TAF.

Outlook /Thursday Night through Sunday/...

Thursday night...Moderate confidence.
Conditions improve to VFR especially as winds shift to the W.
Gusts to 25 kt linger through the overnight hours.

Friday-Saturday...High confidence.
VFR except early AM fog and some afternoon showers. Winds shift
around to the N and NW.

Sunday...High confidence.
VFR, less likely for SHRA.

&&

.MARINE...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Thursday/...

Persistent SSW wind 10-15 kt with gust at times up to 25 kt. Vsby
limited in scattered showers/T-storm and fog.

Improvement Thu with wind shift to the west along with sharp
increase in vsby.

Outlook /Thursday Night through Sunday/...

Westerly winds Thu night into Fri remain around 25 kt but then
gradually subside and shift to the NW Sat and Sun, but remaining
at or below 20 kt.

Seas 5-8 ft on the outer waters will gradually subside into Sat,
but may require that some small craft advisories linger until
then.

Quiet boating weather for Sun.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...Flash Flood Watch through late tonight for MAZ004>007-012>022-
     026.
RI...Flash Flood Watch through late tonight for RIZ001>007.
MARINE...Small Craft Advisory until 6 AM EDT Thursday for ANZ231>234.
     Small Craft Advisory until 8 AM EDT Thursday for ANZ235-237-
     250-251-254>256.

&&

SYNOPSIS...Nocera/Doody
NEAR TERM...Frank
SHORT TERM...Nocera
LONG TERM...Doody
AVIATION...Frank/Nocera/Doody
MARINE...WTB/Nocera/Doody
Hazardous weather outlook, Sep 6, 4:04 AM EDT, 7 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Taunton MA
404 AM EDT Wed Sep 6 2017

MAZ004>007-012>022-026-RIZ001>007-070815-
Northern Worcester MA-Central Middlesex MA-Western Essex MA-
Eastern Essex MA-Southern Worcester MA-Western Norfolk MA-
Southeast Middlesex MA-Suffolk MA-Eastern Norfolk MA-
Northern Bristol MA-Western Plymouth MA-Eastern Plymouth MA-
Southern Bristol MA-Southern Plymouth MA-Barnstable MA-
Northern Middlesex MA-Northwest Providence RI-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI-
Washington RI-Newport RI-
404 AM EDT Wed Sep 6 2017

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

This Hazardous Weather Outlook is for central Massachusetts,
eastern Massachusetts, northeastern Massachusetts, southeastern
Massachusetts, northern Rhode Island and southern Rhode Island.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

CTZ002>004-MAZ002-003-008>011-023-024-RIZ008-070815-
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-
Eastern Franklin MA-Western Hampshire MA-Western Hampden MA-
Eastern Hampshire MA-Eastern Hampden MA-Dukes MA-Nantucket MA-
Block Island RI-
404 AM EDT Wed Sep 6 2017

This Hazardous Weather Outlook is for northern Connecticut,
southeastern Massachusetts, western Massachusetts and southern
Rhode Island.

.DAY ONE...Today and Tonight.

Areas of heavy rainfall will bring a locally heavy downpours today
and tonight. There is a low risk for localized urban and poor
drainage flooding as a result.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ230>237-250-251-254>256-070815-
Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound-
Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
404 AM EDT Wed Sep 6 2017

This Hazardous Weather Outlook is for Massachusetts and Rhode
Island coastal waters.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/NWSBoston

You can follow us on Twitter at
@NWSBoston

In the hours before

Local storm report, Sep 6, 10:59 AM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
1059 AM EDT WED SEP 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1008 AM     TSTM WND DMG     WESTERLY                41.37N  71.81W
09/06/2017                   WASHINGTON         RI   AMATEUR RADIO

            WIRES DOWN ON MAIN STREET

1030 AM     TSTM WND DMG     WARWICK                 41.70N  71.42W
09/06/2017                   KENT               RI   AMATEUR RADIO

            TREE DOWN ON HOUSE ON TIDEWATER DRIVER

&&

WS
Local storm report, Sep 6, 11:05 AM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
1105 AM EDT WED SEP 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1057 AM     MARINE TSTM WIND FALL RIVER              41.71N  71.11W
09/06/2017  M57 MPH          BRISTOL            MA   MARINE MESONET

            BORDEN FLATS

&&

WS
Local storm report, Sep 6, 11:16 AM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
1116 AM EDT WED SEP 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1008 AM     TSTM WND DMG     WESTERLY                41.37N  71.81W
09/06/2017                   WASHINGTON         RI   AMATEUR RADIO

            WIRES DOWN ON MAIN STREET

1030 AM     TSTM WND DMG     WARWICK                 41.70N  71.42W
09/06/2017                   KENT               RI   AMATEUR RADIO

            TREE DOWN ON HOUSE ON TIDEWATER DRIVER

1056 AM     MARINE TSTM WIND FALL RIVER              41.71N  71.11W
09/06/2017  M57 MPH          BRISTOL            MA   MARINE MESONET

            BORDEN FLATS

1057 AM     MARINE TSTM WIND FALL RIVER              41.71N  71.11W
09/06/2017  M57 MPH          BRISTOL            MA   MARINE MESONET

            BORDEN FLATS

&&

WS
Local storm report, Sep 6, 11:19 AM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
1119 AM EDT WED SEP 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1042 AM     TSTM WND DMG     SWANSEA                 41.75N  71.18W
09/06/2017                   BRISTOL            MA   AMATEUR RADIO

            WIRES DOWN ON WARREN AVE NEAR HOLLISTER ROAD

1055 AM     TSTM WND DMG     ACUSHNET                41.69N  70.91W
09/06/2017                   BRISTOL            MA   AMATEUR RADIO

            WIRES DOWN AT PEMBROKE AVE AT DALTON STREET

1100 AM     TSTM WND DMG     SOMERSET                41.74N  71.16W
09/06/2017                   BRISTOL            MA   AMATEUR RADIO

            POWER LINES DOWN ON ONEILL ROAD

&&

LEC
Special weather statement, Sep 6, 11:33 AM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Taunton MA
1133 AM EDT WED SEP 6 2017

MAZ023-061600-
Dukes MA-
1133 AM EDT WED SEP 6 2017

...Strong Thunderstorm in Dukes County...

At 1133 AM EDT, Doppler radar was tracking a strong thunderstorm near
Chilmark, or near Aquinnah, moving northeast at 40 mph.

Wind gusts up to 50 mph will accompany this storm.

Locations impacted include...
Oak Bluffs, Edgartown, Tisbury, Aquinnah, West Tisbury and Chilmark.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.

&&

LAT...LON 4137 7079 4137 7078 4145 7070 4149 7061
      4149 7058 4147 7055 4142 7053 4142 7043
      4134 7045 4133 7069 4130 7075
TIME...MOT...LOC 1533Z 239DEG 48KT 4135 7072

LEC
Local storm report, Sep 6, 11:43 AM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
1143 AM EDT WED SEP 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1042 AM     MARINE TSTM WIND 1 SSW NAYATT            41.71N  71.34W
09/06/2017  M46 MPH          ANZ236             RI   MARINE MESONET

1110 AM     LIGHTNING        WALPOLE                 42.14N  71.24W
09/06/2017                   NORFOLK            MA   AMATEUR RADIO

            HOUSE FIRE DUE TO LIGHTNING ON SOUTH STREET

1110 AM     TSTM WND DMG     MIDDLEBORO              41.89N  70.91W
09/06/2017                   PLYMOUTH           MA   AMATEUR RADIO

            TREE DOWN ON PLYMOUTH STREET

1120 AM     TSTM WND DMG     HOLBROOK                42.15N  71.01W
09/06/2017                   NORFOLK            MA   AMATEUR RADIO

            TREE DOWN ON WESTON AVENUE AT UNION STREET

1124 AM     TSTM WND DMG     BRAINTREE               42.20N  71.00W
09/06/2017                   NORFOLK            MA   AMATEUR RADIO

            TREE DOWN IN ROAD NEAR STOP AND SHOP

1134 AM     TSTM WND DMG     WATERTOWN               42.37N  71.18W
09/06/2017                   MIDDLESEX          MA   AMATEUR RADIO

            WIRES DOWN ON OAKLAND STREET

1134 AM     TSTM WND DMG     WEYMOUTH                42.21N  70.95W
09/06/2017                   NORFOLK            MA   AMATEUR RADIO

            WIRES DOWN ON SUMMER STREET

&&

LEC

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 6, 9:30 AM EDTSpecial Weather StatementBOXEssex30 min
Sep 6, 9:45 AM EDTSmall Craft AdvisoryBOX25 hr
Sep 6, 10:00 AM EDTSpecial Marine WarningBOX45 min
Sep 6, 10:04 AM EDTSevere Thunderstorm WarningBOXBristol41 min
Sep 6, 10:16 AM EDTSpecial Marine WarningBOX44 min
Sep 6, 10:42 AM EDTSevere Thunderstorm WarningBOXBristol, Norfolk, Plymouth33 min
Sep 6, 10:45 AM EDTAreal Flood AdvisoryBOXBristol, Plymouth60 min
Sep 6, 11:08 AM EDTSpecial Marine WarningBOX37 min
Sep 6, 11:10 AM EDTSevere Thunderstorm WarningBOXNorfolk, Plymouth35 min
Sep 6, 11:33 AM EDTSpecial Weather StatementBOXDukes27 min
Sep 6, 11:44 AM EDTSpecial Marine WarningBOX46 min
Sep 6, 11:50 AM EDTSpecial Weather StatementBOXBarnstable25 min
Sep 6, 12:01 PM EDTSpecial Marine WarningBOX59 min
Sep 6, 12:07 PM EDTSpecial Weather StatementBOXBarnstable38 min
Sep 6, 12:35 PM EDTSpecial Weather StatementBOXBarnstable25 min
Sep 6, 1:11 PM EDTSpecial Weather StatementBOXDukes64 min
Sep 6, 1:39 PM EDTAreal Flood WarningBOXBarnstable111 min
Sep 6, 4:10 PM EDTSpecial Marine WarningBOX65 min

Nearby

Severe Thunderstorm Warnings in Massachusetts, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.